MathSciNet Relay Station
MathSciNet bibliographic data
MR2431052 37A05 (28D05 37A50 60J10)
Alpern, S.; Prasad, V. S. Multitowers, conjugates and codes: three theorems in ergodic theory, one variation on Rokhlin's lemma. Proc. Amer. Math. Soc. 136 (2008), no. 12, 4373–4383.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement